# SDR SIMA201105410

- Difficulty date: February 19, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 22,509 hours, 19,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14537861401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE CARGO DOOR CABLE DRUM SUPPORT AT FRAME 68 CRACKED.  AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED CARGO DOOR CABLE DRUM SUPPORT AT FRAME 68 IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
